|Epzicom and Isentress
Aug 28, 2009
| Response from Dr. Henry
You should dicsuss with your HIV doctor. Neither of those drugs are commonly associated with peripheral neuropathy. Also, having tingling in hands and feet at same time would be unusual for HIV or drug related peripheral neuropathy so an overall clinical and lab assessment is recommended to sort out possibilities. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fatigue After Handjob Worried I Have HIV
- Itchy Rash After Sex With Hooker Sign Of HIV AIDS
- Pain In Penis After Open Mouth Kissing What Are The Chances Of HIV
- Sore On Mouth After Licking Penis Worried I Have HIV
- White Tongue After Anal Sex Without Condom Does It Mean I Have HIV
- Can Two People Who've Never Had Sex Get Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.